# SDR USAA060588

- Difficulty date: April 13, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 927 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHANNEL CRACKED, BS 927 AT STR-9R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW EA 97595, DEFECT SIZE: .25".
